Simple Search:

Solving delay differential equations by the five-point one-step block method using Neville's interpolation


Citation

Abdul Majid, Zanariah and Mohd Radzi, Hazwani and Ismail, Fudziah (2013) Solving delay differential equations by the five-point one-step block method using Neville's interpolation. International Journal of Computer Mathematics , 90 (7). pp. 1459-1470. ISSN 0020-7160

Abstract / Synopsis

A five-point one-step block method based on the Newton backward divided difference formulae for the solution of first-order delay differential equations is derived. The proposed block method will approximate the solutions of initial value problems at five points simultaneously using variable step size. The approximation of the delay term is calculated using Neville's interpolation. The block method will be formulated in terms of linear multistep method, but the method is equivalent to one-step method. The order of the block method will be discussed. The P-stability and Q-stability regions of the block method using Neville's interpolation for the delay term are presented for a fixed step size. Numerical results are given to show the efficiency of the proposed method and compared with the existing method.


Download File

[img]
Preview
PDF (Abstract)
Solving delay differential equations by the five.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: 10.1080/00207160.2012.754015
Publisher: Taylor & Francis
Keywords: Block method; Delay differential equations; Variable step size.
Depositing User: Umikalthom Abdullah
Date Deposited: 25 Aug 2014 16:17
Last Modified: 18 Sep 2015 15:24
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1080/00207160.2012.754015
URI: http://psasir.upm.edu.my/id/eprint/30190
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item